Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

Boundary value problems for n-th order differential inclusions with four-point integral boundary conditions

Treść / Zawartość
Warianty tytułu
Języki publikacji
In this paper, we discuss the existence of solutions for a four-point integral boundary value problem of n-th order differential inclusions involving convex and non-convex multivalued maps. The existence results are obtained by applying the nonlinear alternative of Leray Schauder type and some suitable theorems of fixed point theory.
Opis fizyczny
Bibliogr. 31 poz.
  • King Abdulaziz University, Faculty of Science Department of Mathematics P.O. Box 80203, Jeddah 21589, Saudi Arabia,
  • [1] A.R. Aftabizadeh, Existence and uniqueness theorems for fourth-order boundary value problems, J. Math. Anal. Appl. 116 (1986), 415–426.
  • [2] B. Ahmad, A. Alsaedi, B. Alghamdi, Analytic approximation of solutions of the forced Duffing equation with integral boundary conditions, Nonlinear Anal. Real World Appl. 9 (2008), 1727–1740.
  • [3] B. Ahmad, S.K. Ntouyas, Existence results for nonlocal boundary value problems for fractional differential inclusions, International Electronic Journal of Pure and Applied Mathematics 1 (2010) 2, 101–114.
  • [4] B. Ahmad, S.K. Ntouyas, Some existence results for boundary value problems of fractional differential inclusions with non-separated boundary conditions, Electron. J. Qual. Theory Differ. Equ. 71 (2010), 1–17.
  • [5] B. Ahmad, S.K. Ntouyas, Existence results for a second order boundary value problem with four-point nonlocal integral boundary conditions, Commun. Appl. Nonlinear Anal. 17 (2010), 43–52.
  • [6] J. Andres, A four-point boundary value problem for the second-order ordinary differential equations, Arch. Math. (Basel) 53 (1989), 384–389.
  • [7] J. Andres, Four-point and asymptotic boundary value problems via a possible modification of Poincaré’s mapping, Math. Nachr. 149 (1990), 155–162.
  • [8] E.O. Ayoola, Quantum stochastic differential inclusions satisfying a general Lipschitz condition, Dynam. Systems Appl. 17 (2008), 487–502
  • [9] M. Benaïm, J. Hofbauer, S. Sorin, Stochastic approximations and differential inclusions II. Applications, Math. Oper. Res. 31 (2006), 673–695.
  • [10] A.V. Bicadze, A.A. Samarskii, Some elementary generalizations of linear elliptic boundary value problems, Anal. Dokl. Akad. Nauk SSSR 185 (1969), 739–740 [in Russian].
  • [11] A. Boucherif, Second-order boundary value problems with integral boundary conditions, Nonlinear Anal. 70 (2009), 364–371.
  • [12] A. Bressan, G. Colombo, Extensions and selections of maps with decomposable values, Studia Math. 90 (1988), 69–86.
  • [13] C. Castaing, M. Valadier, Convex Analysis and Measurable Multifunctions, Lecture Notes in Mathematics 580, Springer-Verlag, Berlin-Heidelberg-New York, 1977.
  • [14] Y.K. Chang, W.T. Li, Existence results for second order impulsive functional differential inclusions, J. Math. Anal. Appl. 301 (2005), 477–490.
  • [15] H. Covitz, S.B. Nadler (Jr.), Multivalued contraction mappings in generalized metric spaces, Israel J. Math. 8 (1970), 5–11.
  • [16] K. Deimling, Multivalued Differential Equations, Walter De Gruyter, Berlin-New York, 1992.
  • [17] P.W. Eloe, B. Ahmad, Positive solutions of a nonlinear nth order boundary value problem with nonlocal conditions, Appl. Math. Lett. 18 (2005), 521–527.
  • [18] A. Granas, J. Dugundji, Fixed Point Theory, Springer-Verlag, New York, 2005.
  • [19] J.R. Graef, J.R.L. Webb, Third order boundary value problems with nonlocal boundary conditions, Nonlinear Anal. 71 (2009), 1542–1551.
  • [20] M. Greguš, F. Neumann, F.M. Arscott, Three-point boundary value problems in differential equations, Proc. London Math. Soc. 3 (1964), 459–470.
  • [21] C.P. Gupta, A second order m-point boundary value problem at resonance, Nonlinear Anal. 24 (1995), 1483–1489.
  • [22] Sh. Hu, N. Papageorgiou, Handbook of Multivalued Analysis, Volume I: Theory, Kluwer, Dordrecht, 1997.
  • [23] V.A. Il’in, E.I. Moiseev, Nonlocal boundary-value problem of the first kind for a Sturm-Liouville operator in its differential and finite difference aspects, Differential Equations 23 (1987), 803–810.
  • [24] M. Kisielewicz, Differential Inclusions and Optimal Control, Kluwer, Dordrecht, 1991.
  • [25] A. Lasota, Z. Opial, An application of the Kakutani-Ky Fan theorem in the theory of ordinary differential equations, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys. 13 (1965), 781–786.
  • [26] R. Ma, Multiple positive solutions for nonlinear m-point boundary value problems, Appl. Math. Comput. 148 (2004), 249–262.
  • [27] S.K. Ntouyas, Nonlocal Initial and Boundary Value Problems: A Survey, Handbook on Differential Equations: Ordinary Differential Equations, A. Canada, P. Drabek and A. Fonda (Eds.), Elsevier Science B.V., 2005, 459–555.
  • [28] S.K. Ntouyas, Neumann boundary value problems for impulsive differential inclusions, Electron. J. Qual. Theory Differ. Equ. 2009, Special Edition I, No. 22, 13 pp.
  • [29] G.V. Smirnov, Introduction to the Theory of Differential Inclusions, American Mathematical Society, Providence, RI, 2002.
  • [30] L. Wang, M. Pei, W. Ge, Existence and approximation of solutions for nonlinear second-order four-point boundary value problems, Math. Comput. Modelling 50 (2009), 1348–1359.
  • [31] J.R.L. Webb, G. Infante, Positive solutions of nonlocal boundary value problems: A unified approach, J. London Math. Soc. 74 (2006), 673–693.
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.